# SDR GLBA20090223G

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE SKIN OF THE FUSELAGE IS CORRODED UNDERNEATH FRAME AT FS 203.25 AT STRINGER 15R TOWARDS 16R. LENGTH IS APPROIMATELY 3.5" AND RUNS UNDER FRAME. MX REMOVED DAMAGED SKIN AND INSTALLED INSERTION PATCH AND DOUBLERS. SKIN PATHC 11 X 5.7 .025", 2024 T3  AL ALCLAD. TWO DOUBLERS 6.8 X 3.8 .032", 2024 T3 AL ALCLAD. TWO DOUBLERS 4.7 X 4.5 .O32 , 2024 T3 AL ALCLAD. MS204070AD4 RIVETS.
